# SDR REXA2016070601249

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 25,103 hours, 22,456 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 8cd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS IN SEAT 8 C/D ARE DEPLOYED.  REPACKED THE OXYGEN MASKS FOR SEAT 8 C,D AND PERFORMED OPS CHECKED IAW AMM 35-21-09.
